Folgen
Bingsheng He  何炳生
Titel
Zitiert von
Zitiert von
Jahr
On the Convergence Rate of the Douglas–Rachford Alternating Direction Method
B He, X Yuan
SIAM Journal on Numerical Analysis 50 (2), 700-709, 2012
10852012
The direct extension of ADMM for multi-block convex minimization problems is not necessarily convergent
C Chen, B He, Y Ye, X Yuan
Mathematical Programming 155 (1), 57-79, 2016
7832016
A new inexact alternating directions method for monotone variational inequalities
B He, LZ Liao, D Han, H Yang
Mathematical Programming 92, 103-118, 2002
5102002
Alternating direction method with self-adaptive penalty parameters for monotone variational inequalities
BS He, H Yang, SL Wang
Journal of Optimization Theory and applications 106, 337-356, 2000
5042000
Alternating direction method with Gaussian back substitution for separable convex programming
B He, M Tao, X Yuan
SIAM Journal on Optimization 22 (2), 313-340, 2012
4382012
Convergence analysis of primal-dual algorithms for a saddle-point problem: from contraction perspective
B He, X Yuan
SIAM Journal on Imaging Sciences 5 (1), 119-149, 2012
4232012
A class of projection and contraction methods for monotone variational inequalities.
B He
Applied mathematics & optimization 35 (1), 1997
4151997
On non-ergodic convergence rate of Douglas–Rachford alternating direction method of multipliers
B He, X Yuan
Numerische Mathematik 130 (3), 567-577, 2015
3552015
Improvements of some projection methods for monotone nonlinear variational inequalities
BS He, LZ Liao
Journal of Optimization Theory and applications 112, 111-128, 2002
3052002
Method of successive weighted averages (MSWA) and self-regulated averaging schemes for solving stochastic user equilibrium problem
HX Liu, X He, B He
Networks and Spatial Economics 9, 485-503, 2009
2732009
Matrix completion via an alternating direction method
C Chen, B He, X Yuan
IMA Journal of Numerical Analysis 32 (1), 227-245, 2012
2362012
Inexact implicit methods for monotone general variational inequalities
B He
Mathematical Programming 86 (1), 199-217, 1999
2341999
A new method for a class of linear variational inequalities
B He
Mathematical Programming 66 (1), 137-144, 1994
2121994
A strictly contractive peaceman--rachford splitting method for convex programming
B He, H Liu, Z Wang, X Yuan
SIAM Journal on Optimization 24 (3), 1011-1040, 2014
1952014
Some convergence properties of a method of multipliers for linearly constrained monotone variational inequalities
B He, H Yang
Operations research letters 23 (3-5), 151-161, 1998
1551998
An approximate proximal-extragradient type method for monotone variational inequalities
B He, Z Yang, X Yuan
Journal of Mathematical Analysis and Applications 300 (2), 362-374, 2004
1542004
Alternating direction algorithms for total variation deconvolution in image reconstruction
M Tao, J Yang, B He
TR0918, Department of Mathematics, Nanjing University, 2009
1522009
A splitting method for separable convex programming
B He, M Tao, X Yuan
IMA Journal of Numerical Analysis 35 (1), 394-426, 2015
1362015
Solving a class of linear projection equations
B He
Numerische Mathematik 68 (1), 71-80, 1994
1341994
On full Jacobian decomposition of the augmented Lagrangian method for separable convex programming
B He, L Hou, X Yuan
SIAM Journal on Optimization 25 (4), 2274-2312, 2015
1312015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20